Unicité forte à partir d'une variété de dimension quelconque pour des inégalités différentielles elliptiques
Séminaire Équations aux dérivées partielles (Polytechnique), (1979-1980), Exposé no. 20, p. 1-9
@article{SEDP_1979-1980____A21_0,
     author = {Alinhac, Serge and Lerner, Nicolas},
     title = {Unicit\'e forte \`a partir d'une vari\'et\'e de dimension quelconque pour des in\'egalit\'es diff\'erentielles elliptiques},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1979-1980},
     note = {talk:20},
     pages = {1-9},
     zbl = {0439.35024},
     language = {fr},
     url = {http://http://www.numdam.org/item/SEDP_1979-1980____A21_0}
}
Alinhac, S.; Lerner, N. Unicité forte à partir d'une variété de dimension quelconque pour des inégalités différentielles elliptiques. Séminaire Équations aux dérivées partielles (Polytechnique),  (1979-1980), Exposé no. 20, pp. 1-9. http://www.numdam.org/item/SEDP_1979-1980____A21_0/

[1] S. Alinhac Non unicité pour des opérateurs à caractéristiques complexes simples, à paraître Annales de l'ENS. | Numdam | Zbl 0456.35002

[2] S. Alinhac, M.S. Baouendi Uniqueness for the characteristic Cauchy problem and strong unique continuation for higher order partial differential inequalities, Amer. J.Math. 102, 1, (1980), 179-217. | MR 556891 | Zbl 0425.35098

[3] N. Aronszajn A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. Pures Appl. (9) 36 (1957), 235-249. | MR 92067 | Zbl 0084.30402

[4] M.S. Baouendi, F. Treves, E.C. Zachmanoglou Flat solutions and singular solutions of homogeneous linear partial differential equations with analytic coefficients, à paraître. | Zbl 0418.35003

[5] M.S. Baouendi, E.C. Zachmanoglou Unique continuation of solutions of partial differential equations and inequalities from manifods of any dimension, Duke Math. Journal 45 (1978), 1-13. | MR 486484 | Zbl 0373.35001

[6] A.P. Calderon Existence and uniqueness theorem for systems of partial differential equations, Proc. Symp. Fluid Dynamics and Appl. Math. (Un. of Maryland 1961), Gordon and Breach, New York, (1962) 147-195. | MR 156078 | Zbl 0147.08202

[7] H. Cordes Uber die Besotimmtheit der Lôsungen elliptischer differentialgleichungen durch Anfangsvorgaben, Nachr. Akad. Wiss. Gôttingen IIa (1956), 230-258. | Zbl 0074.08002

[8] L. Hôrmander Non-uniqueness for the Cauchy problem. Colloque International, Université de Nice (1974). Lecture Notes in Mathematics, Fourier Integral Operators and Partial Differential Equations Springer-Verlag 459. | MR 419980 | Zbl 0315.35019

[9] Whitney Analytic extensions of differentiable functions defined in closed sets. Trans. of the Amer. Math. Society, (36) (1934), 63-89. | MR 1501735 | Zbl 0008.24902